# SDR 00087

- Difficulty date: April 7, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N324TW
- Make and model: Lear 24D
- Aircraft serial: 324
- Aircraft time: 10,942 hours, 9,987 cycles
- Engine: Ge CJ6106
- Engine time: 10,381 hours, 9,325 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hose
- Condition: Damaged
- Location: Aspirator
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RT ENGINE FLAMED OUT AT 390, ENGINE RELIGHT AT 250, UNEVENTFUL LANDING AT ADS.  MAINTENANCE REPLACED P2 ASPIRATOR HOSE PERFORMED GROUND RUNS, CHECK GOOD.
